# SDR FDEA201004061087

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 82,758 hours, 14,630 cycles
- Engine: Pwa PW4462
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT. COMPLIED WITH QRH/CHECKLIST AND STILL DID NOT RETRACT.  LANDING GEAR HANDLE WOULD NOT MOVE FROM DOWN POSITION.  RETURNED MEM AND LANDED WITHOUT INCIDENT AT INBD INSP NOTICE VALVE LEAKING, BLED AND LEAKED CHECK TRIM CYL RELEIF VALVE IAW 32-37-03-4. NO LEAKS NOTED BLEED AIR FROM MLG TRIM INTERLOCK CYLINDER.  JACKED IAW MM 07-11-00, PERFORMED GEAR SWING 3X IAW MM 32-31-00-5, BLED AIR BACK TO RESEVOIRS DURING SWING ALSO CYCLED FLIGHT CONTROLS AND BLED RESEVOIRS, RESERVICED NR 1 AND NR 3 SYS HYD IAW MM 12-13-02 AND DOWN JACKED IAW MM 07-11-0, NO FAULTS NOTED DURING GEAR SWING ACFT OK FOR SERVICE.  FINAL
